# SDR SWAA2024102952962

- Difficulty date: October 25, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N498WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32480
- Aircraft time: 65,864 hours, 39,268 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP<[01] PERFORMED TROUBLESHOOTING OF EMERGENCY EXIT LIGHTS CIRCUITS. FOUND DEFECTIVE BATTERY PACKS PER REF B737 SSM 33-51-12; 33-51-13; 33-51-14. REPLACED BATTERY PACKS M1674; M1675; M1669 AND M1672. PER REF AMM 33-51-06-960-805. PERFORMED EMERGENCY LIGHTS OPERATIONAL TEST PER REF AMM 33-51-00-710-801 TEST PASSED.;[02] VERIFIED STEP # 1 VERIFIED TESTING OK
